# SDR AALA201902069015

- Difficulty date: February 3, 2019
- Submitted: February 7, 2019
- Operation: Air carrier
- Aircraft: N135NN
- Make and model: Airbus A321-231
- Aircraft serial: 6520
- Aircraft time: 12,550 hours, 4,706 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Condition: Defective
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED. VENT BLOWER CAME UP WITH ECAM (SWITCH WAS TURNED OFF). SMELL DISSIPATED AFTER SWITCH TURNED OFF. SUSPECT RUBBING FAN CASE. T/S PER TSM 21-26-00-810-810-A. REMOVED AND REPLACED AVIONICS VENT EXTRACT FAN (18HQ) PER AMM 21-26-51. OPERATIONS CHECK GOOD.
